About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 458964, 8 pages
http://dx.doi.org/10.1155/2012/458964
Research Article

On the Periods of 2-Step General Fibonacci Sequences in the Generalized Quaternion Groups

Department of Mathematics, Science and Research Branch, Islamic Azad University, P.O. Box 14515-1775, Tehran 14778-93855, Iran

Received 12 October 2012; Accepted 3 December 2012

Academic Editor: Carlo Piccardi

Copyright © 2012 Bahram Ahmadi and Hossein Doostie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. D. Wall, “Fibonacci series modulo m,” The American Mathematical Monthly, vol. 67, pp. 525–532, 1960. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. H. J. Wilcox, “Fibonacci sequences of period n in groups,” The Fibonacci Quarterly, vol. 24, no. 4, pp. 356–361, 1986. View at Zentralblatt MATH
  3. C. M. Campbell, H. Doostie, and E. F. Robertson, “Fibonacci length of generating pairs in groups,” in Applications of Fibonacci Numbers, vol. 3, pp. 27–35, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1990. View at Zentralblatt MATH
  4. S. W. Knox, “Fibonacci sequences in finite groups,” The Fibonacci Quarterly, vol. 30, no. 2, pp. 116–120, 1992. View at Zentralblatt MATH
  5. H. Aydin and G. C. Smith, “Finite p-quotients of some cyclically presented groups,” Journal of the London Mathematical Society, vol. 49, no. 1, pp. 83–92, 1994. View at Publisher · View at Google Scholar
  6. R. Dikici and G. C. Smith, “Fibonacci sequences in finite nilpotent groups,” Turkish Journal of Mathematics, vol. 21, no. 2, pp. 133–142, 1997. View at Zentralblatt MATH
  7. R. Dikici and G. C. Smith, “Recurrences in finite groups,” Turkish Journal of Mathematics, vol. 19, no. 3, pp. 321–329, 1995. View at Zentralblatt MATH
  8. H. Aydin and R. Dikici, “General Fibonacci sequences in finite groups,” The Fibonacci Quarterly, vol. 36, no. 3, pp. 216–221, 1998. View at Zentralblatt MATH
  9. E. Karaduman and U. Yavuz, “On the period of Fibonacci sequences in nilpotent groups,” Applied Mathematics and Computation, vol. 142, no. 2-3, pp. 321–332, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. E. Karaduman and H. Aydin, “General 2-step Fibonacci sequences in nilpotent groups of exponent p and nilpotency class 4,” Applied Mathematics and Computation, vol. 141, no. 2-3, pp. 491–497, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. E. Karaduman and H. Aydin, “On Fibonacci sequences in nilpotent groups,” Mathematica Balkanica, vol. 17, no. 3-4, pp. 207–214, 2003. View at Zentralblatt MATH
  12. R. Dikici and A. Işik, “Fibonacci sequences in modular groups,” Institute of Mathematics & Computer Sciences, vol. 10, no. 3, pp. 187–189, 1997. View at Zentralblatt MATH
  13. R. Dikici and E. Özkan, “General recurrences in modular groups,” Journal of the Faculty of Science, vol. 21, no. 2, pp. 93–101, 1998. View at Zentralblatt MATH
  14. H. Doostie and R. Golamie, “Computing on the Fibonacci lengths of finite groups,” International Journal of Applied Mathematics, vol. 4, no. 2, pp. 149–156, 2000. View at Zentralblatt MATH
  15. H. Doostie and M. Maghasedi, “Fibonacci length of direct products of groups,” Vietnam Journal of Mathematics, vol. 33, no. 2, pp. 189–197, 2005. View at Zentralblatt MATH
  16. H. Doostie and C. M. Campbell, “Fibonacci length of automorphism groups involving Tribonacci numbers,” Vietnam Journal of Mathematics, vol. 28, no. 1, pp. 57–65, 2000. View at Zentralblatt MATH
  17. C. M. Campbell and P. P. Campbell, “The Fibonacci length of certain centro-polyhedral groups,” Journal of Applied Mathematics & Computing, vol. 19, no. 1-2, pp. 231–240, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. C. M. Campbell, P. P. Campbell, H. Doostie, and E. F. Robertson, “Fibonacci lengths for certain metacyclic groups,” Algebra Colloquium, vol. 11, no. 2, pp. 215–222, 2004. View at Zentralblatt MATH
  19. H. Doostie and M. Hashemi, “Fibonacci lengths involving the Wall number k(n),” Journal of Applied Mathematics & Computing, vol. 20, no. 1-2, pp. 171–180, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. E. Karaduman and H. Aydin, “On the periods of 2-step general Fibonacci sequences in dihedral groups,” Matematichki Vesnik, vol. 58, no. 1-2, pp. 47–56, 2006. View at Zentralblatt MATH